Volume 27, Issue 2
Global Well-posedness of Classical Solutions with Large Initial Data to the Two-dimensional Isentropic Compressible Navier-Stokes Equations

Peixin Zhang, Xuemei Deng & Junning Zhao

10.4208/jpde.v27.n2.5

J. Part. Diff. Eq., 27 (2014), pp. 143-157.

Preview Full PDF BiBTex 1 314
  • Abstract

We establish the global existence and uniqueness of classical solutions to the Cauchy problem for the two-dimensional isentropic compressible Navier-Stokes equations with smooth initial data under the assumption that the viscosity coefficient μ is large enough. Here we do not require that the initial data is small.

  • AMS Subject Headings

76N10, 35M10

Published online: 2014-06